Hi Everyone, I must apologize for the delayed response. I guess I am still recovering from the fatigue that the Ampryra caused because I totally forgot I posted here. Good Grief! I have been sleeping a lot so I feel like I am a little more on top of things now. Amazing what 2 weeks of the wrong medication can do to a body.
Anyway, Ssusan I didn't know you were dx as secondary progressive and I do hope your 3-day infusion makes a difference. I was totally spleasantly shocked by how many problems cleared up for me after my last major relapse in June 2015. I had both solu-medrol and prednisone and by the time I was through I was free of some long standing problems I thought would be with me for the duration. I hope the same thing happens for you.
Agate and Howie we sure go back quite aways don't we. I remember when I was bait and tackle. I changed it after I found out many thought I was a guy! LOL I remember the change to bntgal was suggested by a member whose name escapes me now. I loved her suggestion and adopted the name change quickly.
Back to Ocrevus . . Here in Delaware there was an announcement from Lester Holt that I saw along with the $65,000 price tag. Curt saw a different announcement that truly upset him because he said one of the side effects is blindness. I haven't heard or read about that. I told him I would be thoroughly researching it and we wouldn't agree to the drug if we decided there were too many risks. He is understandably nervous about this infusion since I suffered so much with the Ampyra.
Laz, I read what you posted and appreciate it so much, thank you. I surely appreciate knowing as much as possible in advance of my next meeting with my neuro next month. He is a very skilled and compassionate man who doesn't mind questions. I am totally comfortable with either telling him I will try it or reject it. I am not that crazy with being the first to take it. A part of me wants to wait and find out about any other adverse reactions or problems. Another part of me wants to start something that might help me with my fatigue and walking. So I will just keep researching and decide when the time comes.
Okay I am going to read some more now, thanks Agate for the post. Thanks everyone for your supportive words!